# SDR QXEA2015081100422

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FUSELAGE AT FRAME STA -100, STR 28-29.  C/W ET INSP ON DENT AS MARKED, REF NDTM PT1 51-00-06.   ITEM 1, CORRECTIVE ACTION ABOVE.  DENT MEASURES .70"L X .60"W X .022" D.  DENT IS WITHIN LIMITS IAW SRM 53-00-00, REPAIR-02.  MUST NOT EXCEED .025" IN DEPTH IAW STEP 2(7).  APPLIED YELLOW DOT IAW GPM 10.11.3.  PLACED ON DMI 709933.
